• contains ibuprofen, for pain relief, always read the label
  • Item display weight: 0.021 kilograms; Ingredients: Each Capsule Contains: Ibuprofen 200mg, 
  • Also Contains: Sorbitol And Potassium; Unit count: 16.0; 
  • Unit count type: count 
  •  Safety warning: 12-18 years: if symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: if symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. 
  • Do not take if you: have ever had a stomach ulcer, perforation or bleeding are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers are taking other nsaid painkillers, or aspirin with a daily dose above 75mg are in the last 3 months of pregnancy speak to a pharmacist or your doctor before taking if you: have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems are a smoker are pregnant keep all medicines out of the sight & reach of children.

Product Description

Anadin Ultra works rapidly to ease symptoms of pain and inflammation for up to 8 hours of pain relief*. *based on a 400mg dose.

Ingredients

Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium

Safety Warning

12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding, are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy Speak to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant Keep all medicines out of the sight & reach of children